Authors: Janković, Slobodanka 
Ostrogorski, Tatjana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The property of good decomposition in Hardy field
Journal: Indian Journal of Pure and Applied Mathematics
Volume: 35
Issue: 10
First page: 1179
Last page: 1183
Issue Date: 1-Jan-2004
Rank: M23
ISSN: 0019-5588
Abstract: 
We study the operation of subtraction in the class of increasing regularly varying functions belonging to Harrdy field and we prove that this class has the property of good decomposition.
Keywords: Hardy Field | Normalized Functions | Regularly Varying Functions | Slowly Varying Functions
Publisher: Indian National Science Academy

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 27, 2022

Page view(s)

28
checked on Nov 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.